Some further results on the zeros and growths of entire solutions to second order linear differential equations. (English) Zbl 0943.34076

The authors investigate the hyper-exponent of convergence of zeros and hyper-order of solutions to nonhomogeneous second-order linear differential equations. As for application they estimate the zeros, growth and fixed points of solutions to some class of differential equations.


34M10 Oscillation, growth of solutions to ordinary differential equations in the complex domain
34M05 Entire and meromorphic solutions to ordinary differential equations in the complex domain
Full Text: DOI


[1] S. BANK AND I. LAINE, On the oscillation theory of f” + Af = 0, where A is entire, Trans. Amer. Math. Soc, 273 (1982), 351-363. · Zbl 0505.34026 · doi:10.2307/1999210
[2] P. D. BARRY, On a Theorem of Besicovitch, Quart. J. Math. Oxford Ser. (2), 14 (1963), 293 302. · Zbl 0122.07602 · doi:10.1093/qmath/14.1.293
[3] P. D. BARRY, Some theorems related to the cos /?-theorem, Proc. London Math. Soc. (3), 2 (1970), 334-360. · Zbl 0204.42302 · doi:10.1112/plms/s3-21.2.334
[4] Z. X. CHEN AND C. C. YANG, On the zeros and hyper-order of meromorphic solutions of linea differential equations, Ann. Acad. Sci. Fenn. Math., 24 (1999), 215-224. · Zbl 0923.34002
[5] Z. X. CHEN AND C. C. YANG, Some oscillation theorems for linear differential equations wit meromorphic coefficients, to appear in Southeast Asian Bull. Math. · Zbl 0972.34072
[6] G. GUNDERSEN, Estimates for the logarithmic derivative of a meromorphic function, plu similar estimates, J. London Math. Soc. (2), 37 (1988), 88-104. · Zbl 0638.30030 · doi:10.1112/jlms/s2-37.121.88
[7] G. GUNDERSEN, Finite order solutions of second order linear differential equations, Trans Amer. Math. Soc, 305 (1988), 415-429. Zentralblatt MATH: · Zbl 0669.34010 · doi:10.2307/2001061
[8] W. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964 · Zbl 0115.06203
[9] W. HAYMAN, The local growth of power senes: a survey of the Wiman-Valiron method, Canad. Math. Bull., 17 (1974), 317-358 · Zbl 0314.30021 · doi:10.4153/CMB-1974-064-0
[10] Y. Z. HE AND X. Z. XIAO, Algebroid Functions and Ordinary Differential Equations, Scienc Press, 1988 (in Chinese).
[11] G. JANKAND L. VOLKMANN, Meromorphic Funktionen und Differentialgleichungen, Birkhauser, 1985
[12] K. H. KWON, On the growth of entire functions satisfying second order linear differentia equations, Bull. Korean Math. Soc, 33 (1996), 487-496. · Zbl 0863.34007
[13] L. KiNNUNEN, Linear differential equations with solutions of finite iterated order, to appear i Southeast Asian Bull. Math. · Zbl 0934.34076
[14] G. VALIRON, Lectures on the General Theory of Integral Functions, Chelsea, New York, 1949
[15] H. WITTICH, Neuere Untersuchungen Uber Eindeutige Analytische Funktionen, Spnnger, Berlin-Heidelberg-New York, 1968 · Zbl 0159.10102
[16] H. X. Yi AND C. C. YANG, The Uniqueness Theory of Meromorphic Functions, Scienc Press, Beijing, 1995 (in Chinese).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.